# SDR AMW078387

- Difficulty date: July 12, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N127ZV
- Make and model: Beech 1900D
- Aircraft serial: UE127
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

UPON GEAR EXTENSION FLIGHT CREW DID NOT GET THE 3 GREEN GEAR DOWN AND LOCK ANNUCIATION.  CREW DECLARED EMERGENCY, EQUIPMENT WAS CALLED OUT, AIRCRAFT LANDED SAFELY WITH NO FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED A125 PCB, OPS CHECK NORMAL.
